# SDR YENA2025120901185

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 16,555 hours, 2,458 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,555 hours, 2,458 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2220, LHR-JFK. (ETOPS) ENG 2 ING B FAULT ON TOUCHDOWN,  REMOVED AND REPLACED ENG NR 2 IGNITER PLUG B (LOWER) IAW AMM 74-21-01. OPS TESTED GOOD.
